Bara Kim, "The solution of an open problem given by H. Haruki and T. M. Rassias", International Journal of Stochastic Analysis, vol. 12, Article ID 725161, 3 pages, 1999. https://doi.org/10.1155/S1048953399000246
The solution of an open problem given by H. Haruki and T. M. Rassias
Haruki and Rassias  generalized the Poisson kernel in two dimensions and discussed integral formulas for each case. They presented an open problem for an integral formula. In this paper, we give a solution to that problem.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.